# SDR DHL98804001

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20171570153
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR ANTENNA TILT WENT TO FULL NOSE UP ON DEPARTURE.  REPLACED RADAR R/T AND CONTROL PANEL.
